# SDR DALA1127029871

- Difficulty date: April 18, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1116 L14l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXT DRILL START IN SKIN AT STA 1116 L14L CUT OUT DAMAGE.  1" AREA IAW SRM 53-04, FIG 46, NDT VERIFIED NO CRACKS IAW BDT SPM 06-10-01.001.  FABED REPAIR DOUBLER .032 6AL-4V TITANIUM IAW SRM 53-04, FIG 46.  FABED -5 FILLERS .03, 6AL-4V TITANIUM & PASSIVATED FILLERS & DOUBLER IAW SRM 53-04, FIG 46.  PRIMED -5 FILLERS & DOUBLER IAW SRM 51-10-3.INST REPAIR DOUBLER, FILLERS & ANGLE IAW SRM 53-04, FIG 46,  51-30-2,51-30-5.  TOP COATED IAW SRM 51-10-3.
